#3301 ·
I stopped taking my microginon birth control pills following my last period in mid-December. Now, my cycle is already about a week late, and I'm not experiencing any typical symptoms that usually signal an upcoming period. I decided to discontinue the pill due to a likely HPV infection—though I haven't had a Pap smear yet since I haven't noticed any physical changes associated with it, I am certain the virus is present...
Basically, has anyone here dealt with something similar? Or more generally, should I be asking what actually happens to the body once you stop hormonal contraceptives? By all logic, shouldn't my periods remain regular? Or am I completely mistaken here? Help! I’m starting to panic, especially since my last checkup revealed cervical ectopy—essentially a small lesion on my cervix—and I truly believe the pills played a significant role in its development.
Basically, has anyone here dealt with something similar? Or more generally, should I be asking what actually happens to the body once you stop hormonal contraceptives? By all logic, shouldn't my periods remain regular? Or am I completely mistaken here? Help! I’m starting to panic, especially since my last checkup revealed cervical ectopy—essentially a small lesion on my cervix—and I truly believe the pills played a significant role in its development.